MAUDE Adverse Event Report: MEDTRONIC, INC. Y ADAPTER CABLE; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MEDTRONIC, INC. Y ADAPTER CABLE; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5103
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Arrhythmia (1721); Complete Heart Block (2627)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, after the right ventricular (rv) lead was placed, testing of the lead was attempted using the analyzer and the adapter cables.Pacing was unable to be delivered to the patient while attempting to test the lead.The patient's heart dropped down to 17 beats per minute.This was resolved by plugging the lead directly into the implantable pulse generator (ipg).After inspecting the adapter cable, it was noted that the prongs had been damaged when it was plugged into the analyzer.The patient suffered arrhythmia and heart block.No further patient complications have been reported as a result of this event.

Brand Name
Y ADAPTER CABLE
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9100774
Report Number2182208-2019-01707
Device Sequence Number19508234
Product Code DXY
UDI-Device Identifier00643169838604
UDI-Public00643169838604
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5103
Device Catalogue Number5103
Device Lot Number695010001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age66 YR